# SDR SWAA2022021424609

- Difficulty date: May 18, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 39,376 hours, 20,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS EVIDENCE OF CORROSION SEVERAL AREAS @ STA. 767 TO STA. 787 / REMOVED AND REPLACED AFT CARGO TRANSITION ANGLE R/H BETWEEN STA 767 AND STA 792 PER SRM 51-40-02. SEE TASK AND WIP FOR PARTIAL WORK ACCOMPLISHED.
